# SDR AALA20090909TUL08

- Difficulty date: September 7, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 24,471 hours, 10,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT OVERHEAD FORWARD EXIT LIGHT INOPERATIVE.  REPLACED LAMP, SYSTEM GROUND CHECKED NORMAL OPERATION.
